MAUDE Adverse Event Report: SORIN GROUP ITALIA SRL INSPIRE OXYGENATOR 6F; OXYGENATOR, CARDIOPULMONARY BYPASS

SORIN GROUP ITALIA SRL INSPIRE OXYGENATOR 6F; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number INSPIRE 6F STERILE
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H.11.Livanova manufactures the inspire 6f hollow fiber oxygenator.According to information, the patient was already anesthetized, there was no harm to the patient.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Sorin group italia has received a report that, at the time of starting the valve replacement surgery, a leak in the luer connection of the arterial line of the inspire oxygenator was observed.Medical team elected to change out the oxygenator.There was no report of any patient injury.
 
Additional Manufacturer Narrative
H11: no information was provided regarding surgical phase of the oxygenator replacement nor on the product changeout duration.Complaints database review revealed no similar events for impacted product lot.No concerning trend was detected for reported failure mode.Based on the available information and on the review of similar events, the most likely root cause of the event was traced back to an inadequate tightening of male luer lock connector of the sampling line by the user.Product instruction for use recommends to verify all connections and secure them prior to starting the procedure in this regard.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
INSPIRE OXYGENATOR 6F
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SORIN GROUP ITALIA SRL
via statale 12 nord, 86
mirandola (mo) 41037
IT  41037
Manufacturer (Section G)
SORIN GROUP ITALIA
via statale 12 nord, 86
mirandola (mo) 41037
IT   41037
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key21974700
Report Number9680841-2025-900006
Device Sequence Number7265054
Product Code DTZ
UDI-Device Identifier08033178112376
UDI-Public(01)08033178112376(17)270719(10)2407190257(11)240719(240)050715
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINSPIRE 6F STERILE
Device Lot Number2407190257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown